MAUDE Adverse Event Report: QUANTA SYSTEM S.P.A. SINGLE USE SURGICAL OPTICAL FIBER

QUANTA SYSTEM S.P.A. SINGLE USE SURGICAL OPTICAL FIBER
Model Number EMP-FBX200HS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The problem is under investigation.We are unaware about operator injury.We are waiting for additional information from distributor.
 
Event or Problem Description
An optical fibers had a failure that did not allow to use it properly.No adverse effects to patient were reported.
 
Additional Manufacturer Narrative
The problem can be traced to potential mishandling.We are unaware about operator injury.
 
Event or Problem Description

Brand Name
SINGLE USE SURGICAL OPTICAL FIBER
Common Device Name
SURGICAL OPTICAL FIBER
Manufacturer (Section D)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT  21017
MDR Report Key9075877
Report Number3004378299-2019-00161
Device Sequence Number127380
Product Code GEX
UDI-Device Identifier08033945938413
UDI-Public08033945938413
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K180158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/13/2024
Device Model NumberEMP-FBX200HS
Device Lot NumberH191606
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2019
Supplement Date Received by Manufacturer08/21/2019
Initial Report FDA Received Date09/17/2019
Supplement Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1